# SDR SWAA2024121777294

- Difficulty date: December 13, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N8911Q
- Make and model: Boeing 737-8
- Aircraft serial: 68184
- Aircraft time: 3,446 hours, 1,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulted
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY EMERGENCY LIGHT SWITCH HAS RED LIGHT ON REPORTED BY FLIGHT ATTENDANT<[01] CYCLED POWER; EMERGENCY LIGHTS OPERATES NORMAL  IAW AMM 33-51-00
